# SDR QR9R20211029005

- Difficulty date: October 29, 2021
- Submitted: October 29, 2021
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 14723229693
- Aircraft time: 2,805 hours
- System (JASC): 3150 · Central Warning
- Part: None
- Part number: B315M5007051
- Part serial: LE1015
- Condition: Faulty
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLT AT 800 FT MSL AND 90 KTS, RIGHT FLASHING MASTER CAUTION ILLUMINATED WITHOUT ANY OTHER WARNING LIGHTS OR AUDIO. ALL INSTRUMENTS INDICATED NORMAL. WHEN TAXING INTO PARKING MASTER CAUTION FLASHED INTERMITTENTLY. TRIED TO RESET USING BOTH CYCLICS. TEST FLIGHT: RIGHT FLASHING MASTER CAUTION ILLUMINATED FOR APPROXIMATELY 20 SECONDS WITHOUT ANY OTHER WARNING LIGHTS OR AUDIO. ALL INSTRUMENTS INDICATED NORMAL. REPLACED WARNING UNIT (IPC: 31-55-01-01-10B) IAW AMM 31-50-00, 4-1. FUNCTIONAL TEST OK.
